Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

On stability of linear time-varying second-order differential equations


Authors: Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba
Journal: Quart. Appl. Math. 64 (2006), 137-151
MSC (2000): Primary 34A30, 34D20, 35B40
Published electronically: January 24, 2006
MathSciNet review: 2211381
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive sufficient conditions for stability and asymptotic stability of second order, scalar differential equations with differentiable coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34A30, 34D20, 35B40

Retrieve articles in all journals with MSC (2000): 34A30, 34D20, 35B40


Additional Information

Luu Hoang Duc
Affiliation: Fachbereich Mathematik, J.W. Goethe Universität, Frankfurt, Germany
Email: lhduc@math.uni-frankfurt.de

Achim Ilchmann
Affiliation: Institut für Mathematik, Technische Universität Ilmenau, Ilmenau, Germany
Email: achim.ilchmann@tu-ilmenau.de

Stefan Siegmund
Affiliation: Fachbereich Mathematik, J.W. Goethe Universität, Frankfurt, Germany
Email: siegmund@math.uni-frankfurt.de

Peter Taraba
Affiliation: Fachbereich Mathematik, J.W. Goethe Universität, Frankfurt, Germany
Email: taraba@math.uni-frankfurt.de

DOI: http://dx.doi.org/10.1090/S0033-569X-06-00995-X
PII: S 0033-569X(06)00995-X
Received by editor(s): April 11, 2005
Published electronically: January 24, 2006
Article copyright: © Copyright 2006 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website